# SDR UIEA2017092601872

- Difficulty date: September 23, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 51,058 hours, 6,219 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Line
- Part number: 65B55629139
- Part serial: 0000
- Condition: Leaking
- Location: Pax Oxygen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER OXYGEN LINE IS LEAKING AND CRACKED IN THE RT FWD CARGO WALL.  REMOVED AND REPLACED OXYGEN LINE IAW 20-11-05-054-022. LEAK CHECKED GOOD IAW AMM 35-00-00-702-079.
